MathSciNet Relay Station
MathSciNet bibliographic data
MR681267 (85e:60044) 60G15 (28C20 46G99 60G30)
Rihaoui, I. Continuité et différentiabilité des translations dans un espace gaussien. (French) [Continuity and differentiability of translations in a Gaussian space] Math. Scand. 51 (1982), no. 1, 179–192.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement